# SDR AALA201808309038

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 76,650 hours, 26,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE.  MAINTENANCE CHECKED THE DOOR IAW AMM 52-11-201-825-031 AND 52-11-601-216-025.   PERFORMED SATISFACTORY OPERATIONAL CHECK.
